MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD LONG NECK 44MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD LONG NECK 44MM; HIP COMPONENT
Model Number 38AM4435
Medical Device Problem Codes Corroded (1131); Material Disintegration (1177)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
See investigation.[(b)(4)].
 
Event or Problem Description
Allegedly, patient revised due to metal debris, corrosion, pseudotumors and resultant metal ions.Additional information: left hip.Components were removed , including the metal liner and metal femoral head , the shell and stem were retained.Additional information received on 07/20/2020 : adding product numbers and lot id?s.

Brand Name
CONSERVE A-CLASS BFH HEAD LONG NECK 44MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10396056
Report Number3010536692-2020-00564
Device Sequence Number19553366
Product Code KWA
UDI-Device IdentifierM68438AM44351
UDI-PublicM68438AM44351
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM4435
Device Catalogue Number38AM4435
Device Lot Number126391797
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/20/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date08/12/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;